lnh2301

200d

does anyone have nightmares after being on abilify for a month or two? i’ve had nightmares the past few nights and i have a feeling it could be my meds. i’m also on zoloft

Aripiprazole

Pseudoseizures

Memory Loss

Chronic Memory Loss

View all
  • DebbieDowner

    200d

    I started taking Abilify and I have been having nightmares/wild dreams every night since I started taking it 😥

  • DebbieDowner

    200d

    If it starts to become an issue for you, I know that my med provider prescribed me a couple different medications that were supposed to help curb that symptom

  • lindalol

    197d

    i was on the same combination of meds and i had nightmares/vivid dreams for a while

  • TheDreamingKind

    193d

    i have nightmares too on abilify but i had them before, so i wasn't really thinking the abilify was the cause. though, most nights i have vivid dreams. i suppose it could be the medication

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.